# SDR HALA20251009050

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 22,267 hours, 4,708 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE INFLIGHT. PERFORMED TSM 26-17-00-810-804-A FOUND LAV D SMOKE DET. FILTER PLUGGED.  REPLACED FILTER. TEST PASSED, MESSAGE CLEARED. OK FOR SVC
